American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Xuehua Chen. An improvement on eigenfunction restriction estimates for compact boundaryless Riemannian manifolds with nonpositive sectional curvature. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Xuehua Chen and Christopher D. Sogge. On integrals of eigenfunctions over geodesics. Proc. Amer. Math. Soc. 143 (2015) 151-161.
Abstract, references, and article information   
View Article: PDF

[3] Yanqiu Guo and Mohammad A. Rammaha. Systems of nonlinear wave equations with damping and supercritical boundary and interior sources. Trans. Amer. Math. Soc. 366 (2014) 2265-2325.
Abstract, references, and article information   
View Article: PDF

[4] Alan McIntosh and Andrew J. Morris. Finite propagation speed for first order systems and Huygens' principle for hyperbolic equations. Proc. Amer. Math. Soc. 141 (2013) 3515-3527.
Abstract, references, and article information   
View Article: PDF

[5] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[6] Hart F. Smith, Christopher D. Sogge and Chengbo Wang. Strichartz estimates for Dirichlet-wave equations in two dimensions with applications. Trans. Amer. Math. Soc. 364 (2012) 3329-3347.
Abstract, references, and article information   
View Article: PDF

[7] B. V. Dovgaĭ. Generalized solutions of a hyperbolic equation with a $\varphi$-sub-Gaussian right hand side. Theor. Probability and Math. Statist. 81 (2010) 27-33. MR 2667307.
Abstract, references, and article information   
View Article: PDF

[8] Kunio Hidano, Jason Metcalfe, Hart F. Smith, Christopher D. Sogge and Yi Zhou. On abstract Strichartz estimates and the Strauss conjecture for nontrapping obstacles. Trans. Amer. Math. Soc. 362 (2010) 2789-2809. MR 2584618.
Abstract, references, and article information   
View Article: PDF

[9] Yu. V. Kozachenko and G. I. Slivka. Modelling a solution of a hyperbolic equation with random initial conditions. Theor. Probability and Math. Statist. 74 (2007) 59-75. MR 2336779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mishio Kawashita, Wakako Kawashita and Hideo Soga. Scattering theory for the elastic wave equation in perturbed half-spaces. Trans. Amer. Math. Soc. 358 (2006) 5319-5350. MR 2238918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Kokotov and B. Plamenevskii. On the asymptotics of solutions to the Neumann problem for hyperbolic systems in domains with conical points. St. Petersburg Math. J. 16 (2005) 477-506. MR 2083566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Viorel Barbu, Irena Lasiecka and Mohammad A. Rammaha. On nonlinear wave equations with degenerate damping and source terms. Trans. Amer. Math. Soc. 357 (2005) 2571-2611. MR 2139519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yu. V. Kozachenko and G. I. Slivka. Justification of the Fourier method for hyperbolic equations with random initial conditions. Theor. Probability and Math. Statist. 69 (2004) 67-83. MR 2110906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Martin J. Gander and Laurence Halpern. Absorbing boundary conditions for the wave equation and parallel computing. Math. Comp. 74 (2005) 153-176. MR 2085406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Markus Keel, Hart F. Smith and Christopher D. Sogge. Almost global existence for quasilinear wave equations in three space dimensions. J. Amer. Math. Soc. 17 (2004) 109-153. MR 2015331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mohammad A. Rammaha and Theresa A. Strei. Global existence and nonexistence for nonlinear wave equations with damping and source terms. Trans. Amer. Math. Soc. 354 (2002) 3621-3637. MR 1911514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Berkovits and J. Mawhin. Diophantine approximation, Bessel functions and radially symmetric periodic solutions of semilinear wave equations in a ball. Trans. Amer. Math. Soc. 353 (2001) 5041-5055. MR 1852093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Brian Conrey and Michael W. Smiley. Some geometric aspects of hyperbolic boundary value problems . Proc. Amer. Math. Soc. 107 (1989) 591-601. MR 975635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. Cazenave and A. Haraux. Oscillatory phenomena associated to semilinear wave equations in one spatial dimension . Trans. Amer. Math. Soc. 300 (1987) 207-233. MR 871673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mark Williams. On extending solutions to wave equations across glancing boundaries. Bull. Amer. Math. Soc. 15 (1986) 65-68. MR 838788.
Abstract, references, and article information   
View Article: PDF

[21] Kurt Kreith. Picone-type theorems for semidiscrete hyperbolic equations . Proc. Amer. Math. Soc. 88 (1983) 436-438. MR 699409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. Nirenberg. Variational and topological methods in nonlinear problems. Bull. Amer. Math. Soc. 4 (1981) 267-302. MR 609039.
Abstract, references, and article information   
View Article: PDF

[23] Leonard Sarason. Second-order equations of fixed type in regions with corners. I . Trans. Amer. Math. Soc. 261 (1980) 387-416. MR 580895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michael E. Taylor. Propagation, reflection, and diffraction of singularities of solutions to wave equations. Bull. Amer. Math. Soc. 84 (1978) 589-611. MR 489757.
Abstract, references, and article information   
View Article: PDF

[25] C. C. Travis. On the uniqueness of solutions to hyperbolic boundary value problems . Trans. Amer. Math. Soc. 216 (1976) 327-336. MR 0390511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Eutiquio C. Young. Uniqueness of solutions of the Dirichlet problem for singular ultrahyperbolic equations . Proc. Amer. Math. Soc. 36 (1972) 130-136. MR 0364887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. A. Kent. A maximum principle for optimal control problems with neutral functional differential systems. Bull. Amer. Math. Soc. 77 (1971) 565-570. MR 0280241.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 27 of 27 found      Go to page: 1